ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stabilizing trench's algorithm to invert symmetric toeplitz matrices

Lakshmikantham, V and Sen, SK and Venkaiah, VC and Sivasundaram, S (1994) Stabilizing trench's algorithm to invert symmetric toeplitz matrices. In: Applied Mathematics and Computation, 60 (2-3). pp. 249-263.

[img] PDF
Stabilizing_Trench’s.pdf - Published Version
Restricted to Registered users only

Download (601Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0096-3003(94)90108-2

Abstract

Presented here is a stable algorithm that uses Zohar's formulation of Trench's algorithm and computes the inverse of a symmetric Toeplitz matrix including those with vanishing or nearvanishing leading minors. The algorithm is based on a diagonal modification of the matrix, and exploits symmetry and persymmetry properties of the inverse matrix.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Date Deposited: 12 Apr 2011 12:22
Last Modified: 12 Apr 2011 12:22
URI: http://eprints.iisc.ernet.in/id/eprint/36829

Actions (login required)

View Item View Item